# SDR IPXA2023101658163

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 37,310 hours, 25,202 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* R\H PYLON, HYD BAY, AFT SIDE OF PYLON BULKHEAD, UPPER SUPPORT ANGLE, I\B SIDE, HAS AN 1 1\2 INCH CRACK. VERIFIED HEAT TREATMENT PER NDTM, PART 4, 51-00-10. COMPLETED INSTALLATION PER DRAWING 313N3052
